default-icon
Dizziness and fear
My head, head and shoulders starting paining, I kept avoiding, this one day I got dizziness and got anxious.. I ran to the hospital, they did xray and blood tests followed by brain and spondylitis mri. The mri says normal, but there is a severe muscle strength spasm. I was in hospital for 7days, the pain has reduced, but there is still numbness and stiffness in the left side of my neck and face. Will be honest, it has reduced a little but I don't feel fresh. In between my blood pressure increased a little because of the anxiety. I have given many medicines like nexito, tryptomer, amlovas, vertin, neugaba, zolfresh, etizolam, thioxl. I feel like i am drunk cant walk much also and very anxious that I will never be normal. Is it a medicine effect? Please help me
128 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Yes, the feeling of drunk can be a side effects of the medicine s , which u r taking.
Next Steps
Tell u r the problem u r facing, he will reduce your tablets
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.